Publication detail
Gauge natural prolongation of connections
DOUPOVEC, M. MIKULSKI, W.
Original Title
Gauge natural prolongation of connections
Type
journal article - other
Language
English
Original Abstract
The main result of the paper is the classification of all gauge bundle functors $H$, which admit gauge natural operators transforming prioncipal connections on $P\to M$ into general connections on $HP\to M$. We also describe all gauge natural operators of this type. Similar problems are solved for the prolongation of principal connections.
Keywords
general connection; principal connection; gauge bundle functor
Authors
DOUPOVEC, M.; MIKULSKI, W.
RIV year
2009
Released
12. 1. 2009
ISBN
0066-2216
Periodical
Annales Polon.Math.
Year of study
95
Number
1
State
Republic of Poland
Pages from
37
Pages to
50
Pages count
14
BibTex
@article{BUT49440,
author="Miroslav {Doupovec} and Wlodzimierz {Mikulski}",
title="Gauge natural prolongation of connections",
journal="Annales Polon.Math.",
year="2009",
volume="95",
number="1",
pages="37--50",
issn="0066-2216"
}